Ohio, 2008Heavy Snow and Winter Weather in Ohio, February 20 to 22, 2008
February 20 to 22, 2008 · NWS ILN · 27 events in 27 counties and zones
A clipper system produced a narrow band of heavy snow that fell |along the I-70 corridor from the Indiana border to just southeast |of Columbus.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A clipper system produced a narrow band of heavy snow that fell |along the I-70 corridor from the Indiana border to just southeast |of Columbus.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 20, 12:57 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Feb 20, 12:57 AM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EST WED FEB 20 2008
.SYNOPSIS...
LOW PRESSURE WILL TRACK FROM SAINT LOUIS TO JUST SOUTH OF CINCINNATI
TONIGHT...EXITING TO THE EAST ON WEDNESDAY. HIGH PRESSURE WILL THEN
BUILD OVER THE NORTHERN OHIO VALLEY WEDNESDAY NIGHT AND THURSDAY. AN
INVERTED TROUGH OF LOW PRESSURE OVER KENTUCKY WILL SET UP THURSDAY
NIGHT ON THE BACK SIDE OF THE HIGH PRESSURE.
&&
.NEAR TERM /UNTIL 10 AM THIS MORNING/...
AREA OF SNOW PUSHING ACROSS CENTRAL ILLINOIS AS CLIPPER SYSTEM
CONTINUES TO DROP DOWN TOWARD THE OHIO VALLEY. 00Z MODELS APPEAR
TO BE A TOUCH FARTHER TO THE SOUTH THAN THE PREVIOUS RUNS.
ISENTROPIC LIFT IS FORECAST TO INCREASE AHEAD OF THE SYSTEM WITH
BEST SHOT OF LIFT MOVING ACROSS OUR SOUTHERN AREAS FROM 09Z TO
15Z. MADE SOME MINOR TWEAKS TO THE POPS TO GO A LITTLE LOWER IN
THE NORTH/HIGHER IN THE SOUTH. HAVE ALSO MADE A FEW ADJUSTMENTS TO
SNOW ACCUMULATIONS IN THE GRIDS AND WILL GENERALLY GO WITH 1 TO 2
INCH TOTALS ACROSS THE SOUTH...ALTHOUGH SUPPOSE A FEW THREE INCH
AMOUNTS WILL BE POSSIBLE GIVEN THE HIGHER LIQUID TO SNOW RATIOS.
&&
.SHORT TERM /10 AM THIS MORNING THROUGH FRIDAY NIGHT/...
CLIPPER SYSTEM AHEAD OF AN UPPER LEVEL TROUGH SWINGING THROUGH
WILL PHASE WITH THE SFC LOW TRACKING W-E THROUGH OVLY
OVERNIGHT...BRINGING A VERY QUICK SHOT OF ACCUMULATING SNOWFALL TO
THE REGION. THE SWATH OF HEAVIEST SNOW WITH 3 INCH ACCUMULATIONS
WILL TRACK ALONG THE I-74 CORRIDOR IN INDIANA AND THEN RIDE RIGHT
ALONG OR JUST N OF THE OHIO RIVER. DECREASING SNOFALL AMOUNTS WILL
QUICKLY FAN OUT FROM THIS TRACK. 2 INCHES ARE POSSIBLE FROM A
DAYTON TO CIRCLEVILLE LINE WITH ONLY AN INCH OR SO EXPECTED FROM
SIDNEY TO COLUMBUS. MOST OF KY COUNTIES WILL GET THE 2-3 INCH
TOTALS. ADVISORY HAS BEEN HOISTED FOR SRN 2/3 OF FCST AREA WITH A
QUICK 1-3 INCHES EXPECTED TONIGHT.
THE SNOW WILL END SHORTLY AFTER DAYBREAK AND THE MORNING COMMUTE
WEST OF CINCINNATI...BEFORE NOON IN THE PORTSMOUTH AREA.
HIGH PRESSURE WILL SETTLE N OF THE REGION AND HELP A PERSISTENT
COLD AIRMASS TO LINGER OVER THE OHVLY. THIS BRINGS A BIT OF A
TWIST TO THE FORECAST FOR THURSDAY NIGHT AND MORE SO ON FRIDAY. THE
COLD AIR IN PLACE WILL BE OVERRUN BY WARM AIR ALOFT AHEAD OF AN
INVERTED TROUGH AND A NEWD MOVING SURFACE LOW. MODELS HAVE
TYPICALLY PULLED THESE LOW PRESSURE SYSTEMS 100 MI NW AND
INFILTRATED MORE WARM AIR TO THE OHIO VALLEY LATELY. I DO NOT
BELIEVE THAT THE SAME PROCESSES ARE AT WORK HERE AS THE LOW IS
PROGGED TO RUN NE ALONG A CONSISTENTLY FORECASTED INVERTED SURFACE
TROUGH RUNNING FROM SW KY THROUGH THE OH/WV BORDER. THE LATESET
MODEL RUNS WERE ALSO SLOWER IN OVERSPREADING THE PRECIPITATION FOR
THIS TIME FRAME...I WAS ONLY CONFIDENT IN THIS ENOUGH TO LOWER
POPS IN THE NRN 1/3 OF FCST AREA BY 10 PERCENT ACROSS THE BOARD.
TOOK A MIDDLE OF THE ROAD APPROACH TO PTYPE OVERNIGHT THURS AND
FRI. MODEL BLENDED THICKNESSES FROM THE NAM AND GFS THROUGH
FRIDAY...THEN THE GFS AND EUROPEAN AT 0Z SAT. TOOK VALUES UNDER
1285 AND SAID ALL SNOW. BETWEEN 1285 AND 1300 WENT WITH A
SNOW/PL/ZR MIX. THICKNESSES INCREASED MUCH QUICKER THAN SFC TEMP
RECOVERIES DUE TO THE INTRUSION OF WARM AIR ALOFT. THIS HAD ME
TAKE SFC TEMPS LESS THAN 31.5 IN THE FORECAST FOR FRIDAY AND
PUT IN R/ZR AS THE THICKNESSES WERE ALL ABOVE 1300 HERE. CURRENT
MODEL RUNS SUGGEST TO ME A PL/ZR SWATH FROM SW OF CVG TO JUST SE
OF CMH. THIS IS HIGHLY SUBJECT TO CHANGE AS MODELS GET BETTER AT
KEYING IN ON PROJECTED SFC LOW TRACK AND DEPTH OF THE ESTABLISHED
COLD AIR.
TEMPS THROUGH THE PERIOD WERE GENERALLY LOWERED SLIGHTLY FROM
PREVIOUS FORECAST.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
LOW PRESSURE WILL BE MOVING OFF TO THE EAST ON SATURDAY AS ZONAL
SPLIT FLOW SETS IN FOR THE WEEKEND. THIS WILL KEEP FAIR WEATHER IN
PLACE THROUGH EARLY NEXT WEEK. THE ONE POSSIBLE EXCEPTION IS A WEAK
UPPER DISTURBANCE WHICH BOTH GFS AND ECMWF DEPICT MOVING ACROSS THE
TENNESSEE VALLEY ON SUNDAY. MODEL SPREAD IS TOO HIGH FOR SUCH A WEAK
FEATURE TO WARRANT ANY MENTION OF POPS FOR NOW. WITHOUT ANY STRONG
MERIDIONAL FLOW DEVELOPING...NO SIGNIFICANT WARMUPS OR COLD
OUTBREAKS ARE IN THE PICTURE THROUGH THE WEEKEND. BY MONDAY...MODEL
SOLUTIONS BECOME NOTABLY CONVERGENT ON THE UPPER PATTERN...DIGGING A
LONGWAVE TROUGH OVER THE CENTRAL US WHICH SENDS A SURFACE LOW UP THE
OHIO RIVER VALLEY AND INTO THE LOWER GREAT LAKES BY TUESDAY. THIS
WOULD BE PRIMARILY A RAIN MAKER FOR THE OHIO VALLEY...AND WITH THE
HIGHER THAN AVERAGE MODEL AGREEMENT FOR DAY 7...FEEL AT LEAST 50
POPS ARE WARRANTED FOR MONDAY NIGHT AND TUESDAY. WENT ABOVE
GUIDANCE FOR TEMPS FOR THIS PERIOD TO BETTER MATCH THE WARM AIR
ADVECTION PATTERN WHICH IS EXPECTED.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SNOW SHOWING UP ON LATEST RADAR MOSAIC ACRS PORTIONS OF CENTRAL
AND SRN INDIANA. THIS PRECIP HAS DEVELOPED IN A REGION OF FAVORABLE
ISENTROPIC LIFT AHD OF CLIPPER SYSTEM MOVER THE MID MS VLY. SFC LOW
EXPECTED TO TRACK ESE THRU NRN KY THIS MORNING. MODEL SOLN/S CONT
TO INDICATE BAND OF HEAVIEST SNOW WILL AFFECT SOUTHERN TAF SITES
LATE TONIGHT INTO EARLY WED MORNING. MOST FAVORABLE LIFT BETWEEN
09Z AND 13Z. HAVE CONTD TREND WITH LIFR CONDITIONS AT KCVG AND
KLUK IN THIS TIME FRAME. ELSEWHERE...CONTD PREV FCST GENERALLY KEEPING
VSBYS AND CIGS IN IFR TO MVFR CATEGORIES THROUGH THE EARLY MORNING.
THIS SYSTEM IS PROGRESSIVE AND AS IT SHIFTS QUICKLY OFF TO THE
EAST LATER THIS MORNING...SNOW WL TAPER OFF QUICKLY FROM THE WEST
WITH CIGS LIFTING INTO VFR CATEGORY THROUGH THE AFTERNOON.
OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY...ALONG WITH THE CHANCE OF FREEZING PRECIPITATION
THURSDAY NIGHT INTO FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR OHZ070-071-077-
078.
SNOW ADVISORY FROM 5 AM EARLY THIS MORNING TO NOON EST TODAY
FOR OHZ063-072-073-079>082-088.
KY...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR KYZ089>096.
SNOW ADVISORY FROM 5 AM EARLY THIS MORNING TO NOON EST TODAY
FOR KYZ097>100.
IN...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR INZ058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...
AVIATION...ARHazardous weather outlook, Feb 19, 4:09 PM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EST TUE FEB 19 2008
KYZ097>100-OHZ063-072-073-079>082-088-202115-
BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-CLINTON-ROSS-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
409 PM EST TUE FEB 19 2008
...SNOW ADVISORY IN EFFECT FROM 5 AM TO 12 PM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ058-059-066-073>075-080-KYZ089>096-OHZ070-071-077-078-202115-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-
WARREN-HAMILTON-CLERMONT-
409 PM EST TUE FEB 19 2008
...SNOW ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ050-OHZ026-034-035-042>046-051>056-060>062-064-065-074-202115-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-HOCKING-
409 PM EST TUE FEB 19 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Heavy Snow, Darke
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Darke forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
Four inches of snow was reported in Greenville at the county garage.
Heavy Snow, Miami
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Miami forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
Four inches of snow was measured in Troy.
Heavy Snow, Montgomery
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Four inches of snow was measured at the county garage in Clayton. A spotter in Huber heights measured 3.6 inches, while another in Dayton measured 5.1 inches.
Heavy Snow, Clark
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Clark forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
Five inches of snow was measured at the county garage in Springfield. A spotter in Springfield measured 4.7 inches, while another in South Charleston measured 4 inches.
Heavy Snow, Greene
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Greene forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
Four and a half inches of snow was measured in Fairborn. Another spotter measured three inches in Beavercreek.
Heavy Snow, Madison
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Madison forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
Five and a half inches of snow was reported at the county garage in London. The media reported 6.2 inches in London.
Heavy Snow, Fairfield
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Fairfield forecast zone
- Reported by
- Public
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
Four inches of snow was reported at Millersport. The highway department in Lancaster reported two and a half inches.
Heavy Snow, Hocking
- When
- February 20, 4:00 AM EST to 2:00 PM EST
- Where
- Hocking forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
Four inches of snow was measured at the county garage in Logan.
Winter Weather, Logan
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Logan forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Two and a half inches of snow was measured at the county garage in Bellefontaine.
Winter Weather, Mercer
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Mercer forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Three inches of snow was measured at the county garage in Celina.
Winter Weather, Auglaize
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Auglaize forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Three inches of snow was measured at Saint Marys. Two inches was measured in Wapakoneta.
Winter Weather, Champaign
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Two and a half inches of snow was measured at the county garage in Urbana.
Winter Weather, Union
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Union forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
Two inches of snow was measured at the county garage in Marysville.
Winter Weather, Delaware
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Three inches of snow was measured in Powell.
Winter Weather, Licking
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Licking forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Three inches of snow was measured at the county garage in Jacksontown.
Winter Weather, Fayette
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Fayette forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
Three inches of snow was measured at the county garage in Washington Court House. A spotter and a cooperative observer both measured two inches in Washington Court House.
Winter Weather, Ross
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Ross forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Three inches of snow was measured at the county garage in Chillicothe.
Winter Weather, Butler
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Butler forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Two and a half inches of snow was measured in West Chester.
Winter Weather, Hamilton
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Hamilton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
Three inches of snow was measured in both Cincinnati and Dent.
Winter Weather, Warren
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Warren forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
Three inches of snow was measured in Maineville. A spotter measured 2.7 inches in Mason.
Winter Weather, Clinton
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Clinton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
At the NWS office in Wilmington there was 2.6 inches of snow.
Winter Weather, Clermont
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Clermont forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
In Williamsburg, there was 3.1 inches of snow measured. The county garage in Amelia and a spotter in Milford both measured three inches.
Winter Weather, Brown
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Brown forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
Two inches of snow was reported at the county garage in Georgetown.
Winter Weather, Adams
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Three inches of snow was reported at the county garage in West Union.
Winter Weather, Highland
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Highland forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Three inches of snow was reported at the county garage in Hillsboro and by a spotter in Leesburg. A spotter in Sinking Spring measured two inches.
Winter Weather, Pike
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Pike forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
Three inches of snow was reported at the county garage in Piketon.
Winter Weather, Scioto
- When
- February 22, 4:00 AM EST to 2:00 PM EST
- Where
- Scioto forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Three inches of snow was reported in Portsmouth.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather and Sleet in Kansas, February 20 to 21, 20081 death · 2 events
- Winter Weather in Oklahoma, February 20 to 21, 20087 injured · $270,000 · 7 events
- Winter Weather in Indiana, February 20, 20085 injured · 1 event
- Extreme Cold and Cold in Nebraska, February 20, 200824 events
- Lightning Strike in Arizona, February 20, 2008$30,000 · 1 event
- Winter Weather in West Virginia, February 20, 200822 events
- Winter Weather in Delaware, February 20, 20082 injured · 4 events
- Winter Weather in Maryland, February 20, 200812 events
- Heavy Snow and Winter Weather in West Virginia, February 20, 200810 events
- Extreme Cold and Cold in Iowa, February 20, 20088 events
- Winter Weather in New Jersey, February 20, 20086 events
- Winter Weather in Colorado, February 20 to 21, 20085 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 82468, 82469, 82470, 82471, 82472, 82473, 82474, 82476, 82479, 82480, 82481, 82482, 82483, 82484, 82485, 82486, 82487, 82488, 82489, 82490, 82492, 82493, 82494, 82495, 82496, 82497, 82498.